≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Spermatorrhea / frequent nocturnal emissions / wet dreams / nightfall / night pollutions 91Excessive nightfall/nocturnal emissions 2chronic nocturnal emissions 22Nocturnal emission problem 2Suffering from nocturnal emission 3Frequent Nocturnal Emission, Weakness, impotency, Depression, low confidence, Weak Stomach 5severe nocturnal emissions 5Chronic Nocturnal Emission/Very Serious 12 to 3 times nocturnal emission in a day.losing my memory power. 4excessive nocturnal emission, erectile dysfunction , watery semen 10

 

The ABC Homeopathy Forum

Chronic Nocturnal Emission/Very Urgent Page 2 of 2

This is just a forum. Assume posts are not from medical professionals.
Actually 2 say Sir Reva i hv searched a lot in my home town Shillong bt i cud not find since der is no kalmegh powder available here so i hv 2 buy online.
 
sukdev 7 years ago
Sir Reva!!!! For ur kind reference whatever the amount of hair fall is occuring i hv found dat in each & every hair root is covered with white flaky substance.
 
sukdev 7 years ago
So you were able to find it online and ordered? When are you receiving it?

If the dandruff is too much, you can also take the internal medicine now: Phytollacca 6, four pills, every evening, before going to bed. This must control or eliminate the dandruff in two weeks

Continue the previous medicines along with this.
 
Reva V 7 years ago
Yes Sir!!! i do hv purchased kalmegh powder online n i hope by a day or two m gonna recieved my online assignment....As far as the Chronic night fall emmision is concerned since after 23rd of Aug last month till upto date der is no occurence of night fall emmission has taken place & as such even its severe attack being felt before emitting hv not been felt since 1 week after taking Nat Mur30 & Lycopodium 6 as per advice.Now am feeling a bit energetic & efficient after all der is no night fall all dese 2 weeks dats da reason why????but while having a conversation with my lover over da phone even a slight romantic talk make my sperm/semen 2 leak easily since my sperm is almost turned into water so as a result even a slightest provocation makes da topmost portion head of my penis go wet & sticky so as a matter of concern, de adverse chronic effects such as Impotency/Low Libido/Nervousness/Low Sperm Motility Count caused due to excessive masturbation of long years that hv been felt needs to be adhered with great importance while selecting any drug regimen of its kind & so as u r doing Dearest Reva Sir m very much thankful 2 u for ur valuable kind cooperation In dis mission.
 
sukdev 6 years ago
Please stop Natrum Mur 30.

With Lycopodium, please increase the potency to 30. That is, take Lycopodium 30, four pills, every 2nd day (that is alternate day only) for one week and write back

With Prayers
 
Reva V 6 years ago
Hello Reva Sir!!!!! After taking Lycopodium 30 am feeling much better den before i used 2 b feeling energetic getting a bit strong from inside having activeness in doing work since there is no nightfall at all all dese long days about 2 b 1 month.But the only thing wenever i get a bit high on thinking abt my girl n while sharing any sort of naughty romantic things wit my girl den only my sperm starts leaking a bit since as you know sir that my Sperm/Semen is completely turned into Water.So therefore in dis regard kindly do also advice me with such medications to return back da motility & thickness of my Sperm which indirectly adds to the increase of my Sperm Count so as to achieve my fatherhood...
 
sukdev 6 years ago
All the medications whatso ever u hv prescribed Reva Sir is working significantly on me with positive outcome & result.My best wishes n lots of regards 2 u dear Sir for your 1derful contribution towards our ill health society....my salutations 2 u on ur greatest mission!!!!
 
sukdev 6 years ago
Sir Reva!!!!am anxiously waiting for ur utmost valuable reply????????
 
sukdev 6 years ago
Hello Reva Sir!!!!!as u hv told me 2 report after consumption of Lycopodium 30 for 1 week it was sumwat going much better den i hv stopped taking medication for 1 week soon dere after i started having worst night fall so as a result i finally made up my mind dat i sud keep on taking medication regularly but even after continuation of Lycopodium 30 de condition of night fall is getting regular & continuos in large quantities as daily routine since five days.Please do advice me as wt sud i do?????????
 
sukdev 6 years ago
Please stop Lyco 30. You need Natrum Mur 30 only. Please take one dose a day.
 
Reva V 6 years ago
Ok Sir!!!!! Since its been 1week der is no night fall at all after i stopped taking Lycopodium 30 but der is sumwat a sense of feeling dat night fall may abt to happen...
 
sukdev 6 years ago
Since for how long i need 2 take Natrum Mur 30 Sir????????
 
sukdev 6 years ago
Please take for a week. Stop it for 3 days and then repeat the same way.

With Prayers for your complete wellness.
 
Reva V 6 years ago
Hi sukdev ,
have you been able to treat your hair fall ??

I am also suffering from same problem....can you share you email so that I can contact you
 
djrjsskak 6 years ago
Hello dearest Reva Sir!!!!after consuming natrum mur 30 for a very 1st week der was nothing such instances of night fall has happened but after the next 2nd week der was a symptom of night fall that has arisen drastically....i think its all due 2 hormonal imbalances dat m having night fall every now n den plz kindly help me sir....
 
sukdev 6 years ago
The night fall stops for the time being say for 2 weeks or even after taking medication as prescribed n advised by you it had stopped for a month once but even though de night fall had occured....still a night fall instances occuring on a regular continuation process even after its stoppage for a certain small period...sir plz kindly do sumthing for eradicating out diz disease permanently....
 
sukdev 6 years ago
Dearest reva sir!!!! Its been so long u hv not responded to my queries....m anxiously waiting for ur valuable replies, suggestions n advices...
 
sukdev 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.